A problem of linear control
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 614-620
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a9,
author = {Yu. S. \`Eidel'man},
title = {A problem of linear control},
journal = {Differencialʹnye uravneni\^a},
pages = {614--620},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a9/}
}
Yu. S. Èidel'man. A problem of linear control. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 614-620. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a9/